# SDR UPS06445934

- Difficulty date: January 3, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Scored
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT BS 360 RBL 50" - RBL 54" FLOORBEAM UPPER CHORD SEVERAL SCORE MARK.  COCKPIT BS 360 RBL 42" TO RBL 62" FLOORBEAM UPPER CHORD REPAIRED IAW SRM 53-10-07 FIG 23.
